175 years of Springer publishing +++ Through June 30: 50% off Physics & Astronomy Books

Regularity of Difference Equations on Banach Spaces

Authors: Agarwal, Ravi P., Cuevas, Claudio, Lizama, Carlos

  • Presents the basic discrete semigroup theory and introduces the discrete cosine and sine operators
  • Addresses applications of the theory of discrete maximal regularity to stability of concrete dynamics
  • Introduces recent advances on theory of difference equations on Banach spaces
see more benefits

Buy this book

eBook $79.99
price for USA (gross)
  • ISBN 978-3-319-06447-5
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.00
price for USA
  • ISBN 978-3-319-06446-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.00
price for USA
  • Customers within the U.S. and Canada please contact Customer Service at 1-800-777-4643, Latin America please contact us at +1-212-460-1500 (Weekdays 8:30am – 5:30pm ET) to place your order.
  • Due: October 27, 2016
  • ISBN 978-3-319-35518-4
  • Free shipping for individuals worldwide
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
About this book

This work introduces readers to the topic of maximal regularity for difference equations. The authors systematically present the method of maximal regularity, outlining basic linear difference equations along with relevant results. They address recent advances in the field, as well as basic semi group and cosine operator theories in the discrete setting. The authors also identify some open problems that readers may wish to take up for further research. This book is intended for graduate students and researchers in the area of difference equations, particularly those with advance knowledge of and interest in functional analysis.

Reviews

From the book reviews:

“This monograph primarily deals with the maximal regularity problem for different classes of difference equations on Banach spaces. … For researchers in this field, this book will serve as an important reference material. It contains many interesting and important applications which would motivate a researcher. It provides a good deal of references on the topic. The presentation of the materials is lucid and systematic which will definitely impress the reader.” (Narahari Parhi, zbMATH 1306.39001, 2015)


Table of contents (7 chapters)

  • Discrete Semigroups and Cosine Operators

    Agarwal, Ravi P. (et al.)

    Pages 1-17

  • Maximal Regularity and the Method of Fourier Multipliers

    Agarwal, Ravi P. (et al.)

    Pages 19-45

  • First-Order Linear Difference Equations

    Agarwal, Ravi P. (et al.)

    Pages 47-55

  • First-Order Semilinear Difference Equations

    Agarwal, Ravi P. (et al.)

    Pages 57-69

  • Second-Order Linear Difference Equations

    Agarwal, Ravi P. (et al.)

    Pages 71-97

Buy this book

eBook $79.99
price for USA (gross)
  • ISBN 978-3-319-06447-5
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.00
price for USA
  • ISBN 978-3-319-06446-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.00
price for USA
  • Customers within the U.S. and Canada please contact Customer Service at 1-800-777-4643, Latin America please contact us at +1-212-460-1500 (Weekdays 8:30am – 5:30pm ET) to place your order.
  • Due: October 27, 2016
  • ISBN 978-3-319-35518-4
  • Free shipping for individuals worldwide
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Regularity of Difference Equations on Banach Spaces
Authors
Copyright
2014
Publisher
Springer International Publishing
Copyright Holder
Springer International Publishing Switzerland
eBook ISBN
978-3-319-06447-5
DOI
10.1007/978-3-319-06447-5
Hardcover ISBN
978-3-319-06446-8
Softcover ISBN
978-3-319-35518-4
Edition Number
1
Number of Pages
XV, 208
Topics